Équations différentielles/Théorie des nombres
Polylogarithmes multiples uniformes en une variable
[Single-valued multiple polylogarithms in one variable]
Comptes Rendus. Mathématique, Volume 338 (2004) no. 7, pp. 527-532.

Various single-valued versions of ordinary polylogarithms Lin(z) have been constructed by Ramakrishnan, Wojtkowiak, Zagier, and others. These single-valued functions are generalisations of the Bloch–Wigner dilogarithm and have many applications in mathematics. In this Note we show how to construct explicit single-valued versions of multiple polylogarithms in one variable. We prove the functions thus constructed are linearly independent, that they satisfy the shuffle relations, and that every possible single-valued version of multiple polylogarithms in one variable can be obtained in this way.

Les versions uniformes des polylogarithmes classiques Lin(z) ont de nombreuses applications en mathématiques. Elles ont été étudiées, sous diverses formes, par Ramakrishnan, Wojtkowiak, et Zagier entre autres. Dans cette Note nous expliquons comment construire, plus généralement, une version uniforme pour chaque polylogarithme multiple en une variable de façon systématique. Nous démontrons que les fonctions définies sont linéairement indépendantes, qu'elles satisfont aux relations de battage, et que toute version uniforme des polylogarithmes multiples en une variable s'obtient de cette façon.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2004.02.001
Brown, Francis C.S. 1

1 A2X, 351, cours de la Libération, Talence cedex 33405, France
@article{CRMATH_2004__338_7_527_0,
     author = {Brown, Francis C.S.},
     title = {Polylogarithmes multiples uniformes en une variable},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {527--532},
     publisher = {Elsevier},
     volume = {338},
     number = {7},
     year = {2004},
     doi = {10.1016/j.crma.2004.02.001},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2004.02.001/}
}
TY  - JOUR
AU  - Brown, Francis C.S.
TI  - Polylogarithmes multiples uniformes en une variable
JO  - Comptes Rendus. Mathématique
PY  - 2004
SP  - 527
EP  - 532
VL  - 338
IS  - 7
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2004.02.001/
DO  - 10.1016/j.crma.2004.02.001
LA  - fr
ID  - CRMATH_2004__338_7_527_0
ER  - 
%0 Journal Article
%A Brown, Francis C.S.
%T Polylogarithmes multiples uniformes en une variable
%J Comptes Rendus. Mathématique
%D 2004
%P 527-532
%V 338
%N 7
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2004.02.001/
%R 10.1016/j.crma.2004.02.001
%G fr
%F CRMATH_2004__338_7_527_0
Brown, Francis C.S. Polylogarithmes multiples uniformes en une variable. Comptes Rendus. Mathématique, Volume 338 (2004) no. 7, pp. 527-532. doi : 10.1016/j.crma.2004.02.001. http://www.numdam.org/articles/10.1016/j.crma.2004.02.001/

[1] F.C.S. Brown, Hyperlogarithms, unipotent differential equations and a variant of the Riemann–Hilbert problem, à paraı̂tre

[2] F.C.S. Brown, Single-valued multiple polylogarithms and their applications, à paraı̂tre

[3] F.C.S. Brown, Uniform solutions to the K–Z equation, à paraı̂tre

[4] P. Cartier, D-modules et polylogarithmes, en préparation

[5] Cartier, P. Fonctions polylogarithmes, nombres polyzêtas et groupes pro-unipotents, Séminaire Bourbaki, Volume 885 (2000), pp. 1-20

[6] Hoang Ngoc, M.; Petitot, M.; Van Der Hoeven, J. Polylogarithms and shuffle algebra, FPSAC '98, Toronto, Canada, Juin 1998

[7] Oesterlé, J. Polylogarithmes, Séminaire Bourbaki, Volume 762 (1992–1993)

[8] Reutenauer, C. Free Lie Algebras, London Math. Soc. Monographs, vol. 7, Clarendon Press, Oxford Sci. Publications, 1993

[9] Ulanskii, E.A. Identities for generalized polylogarithms, Math. Notes, Volume 73 (2003) no. 4, pp. 571-581

[10] Wojtkowiak, Z. Mixed Hodge structures and iterated integrals I (Bogomolov, F.; Katzarkov, L., eds.), Motives, Polylogarithms and Hodge Theory (I), International Press, 2002, pp. 121-208

[11] Wojtkowiak, Z. A construction of analogs of the Bloch–Wigner function, Math. Scand., Volume 65 (1989) no. 1, pp. 140-142

[12] Zagier, D. The Bloch–Wigner–Ramakrishnan polylogarithm function, Math. Ann., Volume 286 (1990) no. 1–3, pp. 613-624

[13] Zagier, D. Polylogarithms, Dedekind zeta functions and the algebraic K-theory of fields, Proc. Texel Conf. on Arith. Alg. Geometry 1989, Birkhäuser, Boston, 1991, pp. 391-430

[14] Zagier, D.; Gangl, H. Classical and elliptic polylogarithms and special values of L-series, The Arithmetic and Geometry of Algebraic Cycles, Proc. NATO Conf. Banff, 1998, pp. 561-615

[15] http://www.fis.unipr.it/~stefanw/nestedsums/classnestedsums_1_1harmonic_polylog.html#4

Cited by Sources: